DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/924

Title: On mixed duality in mathematical programming
Authors: Chandra, Suresh
Abha
Keywords: programming
mixed
duality
Issue Date: 2001
Citation: Journal of Mathematical Analysis and Applications, 259(1), 346-356
Abstract: An incomplete Lagrange function is introduced for a class of nonlinear programming problems which explains the reason behind the construction of the Mond–Weir–type dual. A mixed-type dual is presented for a class of fractional and generalized fractional programming problems, and various duality theorems are established. Several duals already reported in the literature follow as special cases of this study.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/924
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
chandramix2001.pdf277.24 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback